# SDR COMA2010032950072

- Difficulty date: March 27, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N937CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7044
- Aircraft time: 36,118 hours, 32,887 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 10531102898A
- Condition: Dented
- Location: Fuselage
- Part time: 36,118 hours, 32,887 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN BELLY OF AIRCRAFT AT FS 250.00 LBL 18.00.  REPAIRED DENT BY REMOVING DAMAGE AND INSTALLING DOUBLER IAW EA 10-5311-02898A.
